Chinese Journal of Quantum Electronics, Volume. 25, Issue 3, 271(2008)

Quantum dice

Heng-feng REN* and Qing-liang WANG
Author Affiliations
  • [in Chinese]
  • show less
    Figures & Tables(0)
    Tools

    Get Citation

    Copy Citation Text

    REN Heng-feng, WANG Qing-liang. Quantum dice[J]. Chinese Journal of Quantum Electronics, 2008, 25(3): 271

    Download Citation

    EndNote(RIS)BibTexPlain Text
    Save article for my favorites
    Paper Information

    Category:

    Received: Jul. 17, 2007

    Accepted: --

    Published Online: Jun. 7, 2010

    The Author Email: Heng-feng REN (renhf@xztu.cn)

    DOI:

    CSTR:32186.14.

    Topics